# SDR CA130912005

- Difficulty date: September 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TSB REPORTED ON SEPTEMBER 12, 2013 FLIGHT CREW RECEIVED EICAS CAUTION MESSAGES "INBD FLT SPOILERS" AND "INBD SPOILERONS".  THE CREW FOLLOWED THE AOM VOL 1 PROCEDURES AND DECLARED AN EMERGENCY.  THE ACFT PERFORMED AN UNEVENTFUL LANDING WITH ARFF STANDING BY.  MAINTENANCE PERFORMED A SELF-TEST OF THE SPOILER AND STABILIZER CONTROL UNIT AND NO FAULTS WERE DISPLAYED.  THE MESSAGES WERE CLEARED AND THE ACFT WAS RETURNED TO SERVICE.
